# SDR DHL2002803516

- Difficulty date: September 27, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E INNER DOUBLER AT STA XFS 435.000 WITH 2 INCH CRACK IN IT.  REMOVED DAMAGED DOUBLER PER SRM 51-1-21 PG 1.   FABRICATED NEW DOUBLER (7075.T6 AL0.080) PER SRM57-2-0 FIG 2.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED DOUBLER PER SRM 51-1-21 PG 1.
